# SDR ERAA201306280041

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 42,738 hours, 55,290 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD EXTERIOR EGRESS EMERGENCY LIGHT INOPERATIVE. FOUND CONNECTOR DISCONECTED AND WIRE DISCONNECTED FROM CONNECTOR SOCKET. INSTALLED NEW SOCKET,  CONNECTED CONNECTORS IAW MM 20-45-09 CHECKED NORMAL. OK FOR SERVICE.
